# SDR AALA20000734

- Difficulty date: May 4, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N1445B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11448
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 844 - ON TAKEOFF, LEFT AFT LAVATORY SMOKE ALERT ON MFDU WITH ELECTRICAL SMELL.  ALERT CLEARED WHEN PACK RECIRCULATING FAN SWITCH TURNED OFF.  RETURNED AND LANDED ORD WITHOUT INCIDENT.  INSPECTED LAVATORY, RECIRCULATING FANS, RAN ENGINES UNABLE TO DUPLICATED PROBLEM.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
